RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1984, Volume 35, Issue 2, Pages 149–151 (Mi mz5629)  

On a spectral property of real matrices with zero trace

N. V. Kucharenko


Full text: PDF file (191 kB)

English version:
Mathematical Notes, 1984, 35:2, 79–80

Bibliographic databases:

UDC: 512.83
Received: 04.10.1982

Citation: N. V. Kucharenko, “On a spectral property of real matrices with zero trace”, Mat. Zametki, 35:2 (1984), 149–151; Math. Notes, 35:2 (1984), 79–80

Citation in format AMSBIB
\Bibitem{Kuc84}
\by N.~V.~Kucharenko
\paper On a spectral property of real matrices with zero trace
\jour Mat. Zametki
\yr 1984
\vol 35
\issue 2
\pages 149--151
\mathnet{http://mi.mathnet.ru/mz5629}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=739643}
\zmath{https://zbmath.org/?q=an:0582.15007|0563.15014}
\transl
\jour Math. Notes
\yr 1984
\vol 35
\issue 2
\pages 79--80
\crossref{https://doi.org/10.1007/BF01139855}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1984TK64900016}


Linking options:
  • http://mi.mathnet.ru/eng/mz5629
  • http://mi.mathnet.ru/eng/mz/v35/i2/p149

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:165
    Full text:57
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020